Document Type

Article

Publication Date

2015

Publication Source

International Journal of Difference Equations

Abstract

We shall consider a linear fractional nabla (backward) fractional difference equation of Riemann–Liouville type with constant coefficients. We apply a transform method to construct solutions. Sufficient conditions in terms of the coefficients are given so that the solutions are absolutely convergent. The method is known for two-term fractional difference equations; the method is new for fractional equations with three or more terms. As a corollary, we exhibit new summation representations of a discrete exponential function, at, t = 0; 1; : : : .

Inclusive pages

91-106

ISBN/ISSN

0973-6069

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

10

Volume

10

Issue

1

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS